# SDR DALA2024053005633

- Difficulty date: May 27, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N120DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50039
- Aircraft time: 12,650 hours, 5,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK FOUND AFT LEFT DOOR EMERGENCY ESCAPE LIGHT INOP. REMOVED LEFT AFT DOOR EMERGENCY LIGHT REF A220 AMM 33-55-02, C/B PULLED, SEAT ROW 28 AB SIDEWALL PANELS REMOVED. R&R LEFT AFT DOOR EMERGENCY LIGHT PER AMP 33-55. OPS CHECK GOOD. FINISHED CLOSE UP PER AMM 33-55-02. (LP# 5533797)
